# SDR CA090904011

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 1,254 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 3411 · Pitot/Static System
- Part: Petcock
- Condition: Open
- Location: Pitot Head
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ACFT WAS DEPARTING FOR A LOCAL TRAINING FLIGHT.  STUDENT OCCUPIED THE LT SEAT AND WAS PILOT FLYING, INSTRUCTOR WAS PILOT NOT FLYING ON RT SIDE. ON INITIAL CLIMB INSTRUCTOR NOTED THAT STUDENT HAD MISSED CROSSWIND TURN ALTITUDE AND ADVISED SAME.  STUDENT CALLED OUT LT ALTITUDE AS READING 1900`.  INSTRUCTOR READ THE RT ALTITUDE AS 2500` WHICH CORRESPONDED WITH THE RAD ALT.   LT AIRSPEED INDICATION WAS ALSO NOTED TO BE READING LOW - AT THIS OBSERVATION INSTRUCTOR CALLED FOR AND TOOK CONTROL OF THE ACFT AND LANDED WITHOUT FURTHER INCIDENT.  AIRCREW ADVISED MX OF FAULT. THIS WAS FIRST FLIGHT AFTER THE ACFT WAS RETURNED TO SERVICE FOLLOWING A SCHEDULED 200HR INSP.  MX TESTED THE STATIC SYS AND DISCOVERED THAT LT INSTRUMENT STATIC AIR DRAIN COCK WAS INADVERTANTLY LEFT IN OPEN POSITION POST INSP.  DRAIN COCK WAS RETURNED TO CLOSED POSITION AND STATIC SYS WAS TESTED FOR LEAKS WITH NO FURTHER FAULTS NOTED.  ACFT WAS RETURNED TO SERVICE.
